Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What could cause discoloration and bumps on back that itches?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5174 Questions
What could cause discoloration on my back it itches and thee are small bumps
Posted Sat, 25 Jan 2014 in Skin Hair and Nails
Answered by Dr. Chobufo Ditah 2 hours later
Brief Answer: Most likely an allergic rash/funga infection Detailed Answer: Hi, Thank you so much for trusting us with your health query. I am so sorry to hear about this rash. The description of symptoms is suggestive of an allergy or a fungal infection. If these bumps are localized to the periphery of the discoloration, then it is more likely to be a fungal infection. It would be of paramount importance to get this rash examined. I will like to take a look if you can upload a picture. If the presentation is not typical and requires further information, I will let you know. For now, you can take Zyrtec to relief the itch. I hope you find this helpful. I wish you well. Thank you so much for using our services and please do feel free to ask for more information if need. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor